# SDR 9718519965

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47179
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  FLIGHT RETURNED TO BIS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CLAMP LOOSE AT LEFT AIR CYCLE MACHINE CAUSING LEAK.  REALIGNED AIR CYCLE MACHINE, REPLACED CLAMP, AND OVERHEAT TEMPERATURE SENSOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
